Menu

Click and collection available - Shop online now!

Mersynofen Tablets 30 Pack

AU$18.99
Or 4 interest free payments of $4.75 with
 
More Info
Quantity
Mersynofen Tablets 30 Pack

Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.

Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.

*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.

Size

30 Tablets

Safety Information

Warnings

Schedule 3: Consumer advertising not permitted

Ingredients

Ingredients

Ibuprofen 200mg
Paracetamol 500mg

Catalogue Mandatory Statements

Catalogue Mandatory Statements

Schedule 3: Consumer advertising not permitted

AU$18.99
Or 4 interest free payments of $4.75 with
 
More Info
Quantity

IGA Superpharm Zillmere

Our unique store offers both a Supermarket and Pharmacy under the same roof with the convenience of 7 day trading, home delivery and fantastic service! Our Pharmacists are well known for their expert advice and will always take time out for our customers.